The kernels of the spectra of families of operators
Doklady Akademii Nauk, Tome 185 (1969) no. 2, pp. 275-277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_2_a8,
author = {V. S. Ryaben'kii},
title = {The kernels of the spectra of families of operators},
journal = {Doklady Akademii Nauk},
pages = {275--277},
year = {1969},
volume = {185},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_2_a8/}
}
V. S. Ryaben'kii. The kernels of the spectra of families of operators. Doklady Akademii Nauk, Tome 185 (1969) no. 2, pp. 275-277. http://geodesic.mathdoc.fr/item/DAN_1969_185_2_a8/